Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 82, NWS Wichita, KS

September 9, 2016Sedgwick County, Kansas

NWS Wichita, KS issued this river flood warning at Sep 9, 2016, 10:24 PM CDT for Sedgwick County, Kansas. It took effect at Sep 9, 2016, 11:02 PM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 10:24 PM CDT (03:24 UTC)
In effect from
Sep 9, 2016, 11:02 PM CDT
Expired
Sep 10, 2016, 1:18 PM CDT
In force
14 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 14 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Derby (DRBK1). The gauge peaked at 14.54 ft at Sep 10, 2016, 1:00 AM CDT.

actionminormoderate5101509/1009/11
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
16.2 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07144550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

356 
WGUS43 KICT 100324
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT FRI SEP 9 2016

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Arkansas River At Derby affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC173-101724-
/O.NEW.KICT.FL.W.0082.160910T0402Z-160910T1818Z/
/DRBK1.1.ER.160910T0402Z.160910T0600Z.160910T0618Z.NO/
1024 PM CDT FRI SEP 9 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Arkansas River At Derby.
* From this evening until Saturday afternoon.
* At 10:16 PM Friday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 12.1 feet by early Saturday morning. The river will fall 
  below flood stage by early Saturday morning.
* Impact...At 12.0 feet...Flooding of low-lying areas and bottom lands
  can be expected. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sat   Sun   Mon   
  Derby              12.0  12.0  Fri 10 PM    8.2   6.4   4.9
    
&&
    
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728


$$

JAS
3 follow-up statements
813 
WGUS83 KICT 100558
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
1258 AM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Derby affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC173-101958-
/O.EXT.KICT.FL.W.0082.000000T0000Z-160911T0025Z/
/DRBK1.1.ER.160910T0316Z.160910T0600Z.160910T1225Z.NR/
1258 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Arkansas River At Derby.
* Until this evening.
* At 12:31 AM Saturday the stage was 14.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.6 feet by 
  early this morning. The river will fall below flood stage this 
  morning.
* Impact...At 15.0 feet...Flooding of agricultural areas will occur. 
  Flood waters begin to flow across Washington Street on the west 
  side of the river. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Derby           12.0  14.5  Sat 1 AM     7.6    5.6    4.2
    
&&
     
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728

$$
797 
WGUS83 KICT 100831
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
331 AM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Derby affecting Sedgwick County.

  Arkansas River Near Mulvane affecting Sedgwick and Sumner Counties.

  Arkansas River At Oxford affecting Sumner County.

  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC173-102231-
/O.EXT.KICT.FL.W.0082.000000T0000Z-160911T0345Z/
/DRBK1.1.ER.160910T0316Z.160910T0601Z.160910T1545Z.NO/
331 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Arkansas River At Derby.
* Until this evening.
* At  3:01 AM Saturday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 12.5 feet...Expect overflows on the west river bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Derby           12.0  13.9  Sat 3 AM     7.9    5.7    4.7
    
&&
     
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728


$$

KSC173-191-102231-
/O.EXT.KICT.FL.W.0058.000000T0000Z-160911T0531Z/
/MULK1.2.ER.160909T1000Z.160910T0700Z.160910T1731Z.NR/
331 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Arkansas River Near Mulvane.
* Until late tonight.
* At  2:15 AM Saturday the stage was 19.0 feet.
* Flood stage is 16.5 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 16.5 feet...Lowland flooding occurs along the vicinity 
  of the river, primarily affecting the farmland northwest of the 
  Highway 53 bridge. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Mulvane         16.5  19.0  Sat 2 AM    12.8   10.5    9.3
    
&&
     
LAT...LON 3749 9733 3735 9725 3742 9712 3754 9721


$$

KSC191-102231-
/O.EXT.KICT.FL.W.0063.000000T0000Z-160912T1915Z/
/OXFK1.2.ER.160909T1348Z.160911T0000Z.160912T0715Z.NO/
331 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Arkansas River At Oxford.
* Until Monday afternoon.
* At 3:05 AM Saturday the stage was 20.3 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by this
  evening. The river will fall below flood stage early Monday 
  morning.
* Impact...At 22.5 feet...Flood waters cover Wea Street leading east 
  into the low lying areas of the flood plain. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Oxford          17.0  20.3  Sat 3 AM    21.1   15.1   12.0
    
&&
     
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712


$$

KSC035-102231-
/O.EXT.KICT.FL.W.0079.000000T0000Z-160913T1200Z/
/ARCK1.2.ER.160909T1945Z.160911T1800Z.160913T0000Z.NO/
331 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* Until Tuesday morning.
* At 3:00 AM Saturday the stage was 14.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  early Sunday afternoon. The river will fall below flood stage 
  Monday evening.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Arkansas City   11.0  14.7  Sat 3 AM    18.7   15.2    9.2
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
261 
WGUS83 KICT 101455
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
955 AM CDT SAT SEP 10 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Arkansas River At Derby affecting Sedgwick County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC173-101525-
/O.CAN.KICT.FL.W.0082.000000T0000Z-160911T0345Z/
/DRBK1.1.ER.160910T0316Z.160910T0601Z.160910T1043Z.NO/
955 AM CDT SAT SEP 10 2016

The Flood Warning is cancelled for
  The Arkansas River At Derby.
* At  9:46 AM Saturday the stage was 10.9 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at  5:43 AM Saturday.
* Forecast...The river will continue to fall to 7.5 feet by Sunday 
  morning.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Derby           12.0  10.9  Sat 10 AM    7.5    5.7    4.7
    
&&
     
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 9, 7:01 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Sep 9, 7:01 PM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
701 PM CDT FRI SEP 9 2016

.SHORT TERM...(This evening through Monday night)
Issued at 236 PM CDT Fri Sep 9 2016

A cold front bisecting central and southwest Kansas is progged to
move south and east becoming a focus for deep moist convection
this afternoon and evening. Cinh is progged to erode by 20-21z
with some clearing in the wake of morning shower activity. This
should support scattered to numerous storms developing with
convergence along the southward advancing cold front late this
afternoon and evening. The airmass ahead of the front remains
moist with high PWATS and deep warm cloud depths progged. This
will support torrential rainfall once again but the front is
expected to be progressive limiting the duration of the heaviest
rain with the highest amounts in the 1-3" range expected across
mainly southeast KS. A few reports of large hail and damaging
winds are also expected within a moderately unstable airmass with
deep layer shear of 30-40 kts.

Sat-Sun...A stable post-frontal regime is anticipated over the
weekend with highs falling back into the mid and upper 70s across
the area on Sat. A ridge of high pressure will bring light winds
and sunny conditions. Surface high pressure will translate
eastward over the Ohio Valley area on Sunday allowing breezy
southerly winds to return to central KS with highs remaining below
climate normals with readings in the upper 70s/lower 80s.

A shortwave trough is progged to approach late Monday while
another front sags into the Central Plains. Maintained low pops
across central KS Monday afternoon with chances increasing across
much of the region on Monday night.

.LONG TERM...(Tuesday through Friday)
Issued at 236 PM CDT Fri Sep 9 2016

The large scale pattern will feature a mid/upper trough over the
Central Great Basin area while southwest mid/upper flow is progged
over the Central Plains states early in the week. This trough is
progged to track eastward over the Northern Rockies toward the
Northern Plains through the week. This may allow unsettled weather
to persist through much of the upcoming week as more subtle
shortwave troughs lift northeast across the Rockies keeping low
probabilities for showers and storms in the forecast. Seasonably
cool temperatures are also anticipated with highs in the 70s and
low 80s while lows remains mostly in the 60s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 701 PM CDT Fri Sep 9 2016

Numerous thunderstorms will spread southeast across southern and
eastern KS this evening, along a southward surging strong cold
front. Gusty winds, small hail and torrential rainfall will
accompany this activity. Storms should exit Wichita by around 10
pm, lingering past midnight at Chanute. Additionally, a brief
period of MVFR ceiling is likely in wake of the front, along with
strong/gusty north winds. Clear skies and breezy north winds
expected later this evening/tonight through Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    57  77  54  81 /  90   0   0   0
Hutchinson      55  76  54  81 /  90   0   0   0
Newton          55  76  53  79 /  90   0   0   0
ElDorado        57  76  53  79 /  90   0   0   0
Winfield-KWLD   60  78  54  81 /  90   0   0   0
Russell         51  76  54  83 /  20   0   0   0
Great Bend      52  75  54  83 /  40   0   0   0
Salina          54  76  53  81 /  90   0   0   0
McPherson       54  76  53  80 /  90   0   0   0
Coffeyville     63  78  51  81 /  80  10   0   0
Chanute         60  77  50  79 /  80   0   0   0
Iola            59  76  51  78 /  80   0   0   0
Parsons-KPPF    61  77  51  80 /  80  10   0   0

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ051>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...ADK
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT FRI SEP 9 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
403 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL
SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS
THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP
TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE
EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND
GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE
ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN
IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER
TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER
FLOOD WARNINGS FOR MORE DETAILS.

THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH
MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN
ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING
REPORTS WILL BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Sep 9, 9:04 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     FLASH FLOOD      4 E DOWNTOWN WICHITA    37.69N 97.28W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            WATER OVER ROAD AT 2ND AND BLECKLY WITH STALLED VEHCILES,
            WATER RESCUE IN PROGRESS.

&&

METZGER
Local storm report, Sep 9, 9:06 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     FLASH FLOOD      EAST WICHITA            37.68N 97.26W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            WATER RESCUE NEAR 2ND AND BLECKLEY.

&&

ADK
Local storm report, Sep 9, 9:25 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      4 ESE DOWNTOWN WICHITA  37.66N 97.28W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            WATER OVER THE ROAD AT EAST HARRY AND ROCK ROAD. ONE
            VEHICLE OVERTURNED IN WATER. TWO OCCUPANTS RESCUED BY
            COUNTY FIRE UNITS.

&&

METZGER
Local storm report, Sep 9, 9:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
949 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     ARKANSAS CITY           37.07N 97.04W
09/09/2016                   COWLEY             KS   EMERGENCY MNGR

            DELAYED REPORT. TWO UTILITY POLES WERE DOWNED ON COWLEY
            COLLEGE CAMPUS.

&&

ADK
Special weather statement, Sep 9, 9:50 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT FRI SEP 9 2016

KSZ093-100345-
COWLEY KS-
950 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER DEXTER...OR
  13 MILES WEST OF CEDAR VALE...MOVING EAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BURDEN...DEXTER...ATLANTA...CAMBRIDGE...
  WINFIELD CITY LAKE AND MAPLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3701 9699 3747 9686 3746 9653 3740 9652
      3700 9655
TIME...MOT...LOC 0250Z 280DEG 54KT 3718 9673

KETCHAM
Local storm report, Sep 9, 9:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
958 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     FLOOD            3 NNW WINFIELD          37.31N 96.99W
09/09/2016                   COWLEY             KS   EMERGENCY MNGR

            FLOODING ASSOCIATED WITH THE WALNUT RIVER ALONG 132ND
            ROAD BETWEEN 21ST AND 75TH.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:01 PM CDTSpecial Weather StatementICTSedgwick29 min
Sep 9, 7:05 PM CDTSpecial Weather StatementICTHarvey55 min
Sep 9, 7:10 PM CDTSpecial Weather StatementICTSumner65 min
Sep 9, 7:20 PM CDTSevere Thunderstorm WarningICTSumner27 min
Sep 9, 7:27 PM CDTSpecial Weather StatementICTKingman63 min
Sep 9, 7:32 PM CDTSevere Thunderstorm WarningICTSedgwick58 min
Sep 9, 7:41 PM CDTFlash Flood WarningICTSedgwick14 hr
Sep 9, 7:48 PM CDTSpecial Weather StatementICTButler57 min
Sep 9, 8:05 PM CDTFlash Flood WarningICTButler14 hr
Sep 9, 8:08 PM CDTSpecial Weather StatementICTHarper67 min
Sep 9, 8:16 PM CDTFlash Flood WarningICTHarper14 hr
Sep 9, 8:40 PM CDTFlash Flood WarningICTGreenwood14 hr
Sep 9, 9:00 PM CDTSpecial Weather StatementICTSumner60 min
Sep 9, 9:12 PM CDTRiver Flood WarningICTMontgomery, Wilson42 hr
Sep 9, 9:50 PM CDTSpecial Weather StatementICTCowley55 min
Sep 9, 10:55 PM CDTAreal Flood WarningICTCowley, Sumner12 hr
Sep 9, 11:05 PM CDTFlash Flood WarningICTSumner8 hr
Sep 10, 1:44 AM CDTAreal Flood WarningICTAllen, Woodson12 hr
Sep 10, 3:13 AM CDTRiver Flood WarningICTChase, Lyon35 hr
Sep 10, 9:00 AM CDTRiver Flood WarningICTWilson35 hr
Sep 10, 9:35 AM CDTAreal Flood WarningICTSedgwick9 hr
Sep 10, 9:41 AM CDTAreal Flood WarningICTButler9 hr
Sep 10, 11:32 AM CDTAreal Flood WarningICTSumner8 hr

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.